Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 51, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 16, 2025, 7:55 PM CDT for Barren County, Warren County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2025, 7:55 PM CDT (00:55 UTC)
- Expired
- May 16, 2025, 8:33 PM CDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Barren County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 2:59 PM CDT | Tornado Watch | SPC | 8 hr |
| May 16, 6:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2481 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 17.5
The text
As transmitted.
977
WFUS53 KLMK 170055
TORLMK
KYC009-227-170145-
/O.NEW.KLMK.TO.W.0051.250517T0055Z-250517T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
755 PM CDT Fri May 16 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
East central Warren County in south central Kentucky...
Central Barren County in south central Kentucky...
* Until 845 PM CDT.
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Plum Springs, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Glasgow around 820 PM CDT.
Other locations impacted by this tornadic thunderstorm include Three
Forks, Red Cross, Roseville, Pritchardsville, Lecta, Haywood, Loving,
Hays, Sunnyside, and Polkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3692 8614 3693 8614 3692 8615 3692 8616
3693 8616 3693 8617 3692 8618 3693 8620
3693 8621 3695 8633 3704 8631 3705 8579
3686 8582
TIME...MOT...LOC 0055Z 279DEG 32KT 3699 8628
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BJS3 follow-up statements
148
WWUS53 KLMK 170110
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
810 PM CDT Fri May 16 2025
KYC227-170120-
/O.CAN.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Warren KY-
810 PM CDT Fri May 16 2025
...THE TORNADO WARNING FOR EAST CENTRAL WARREN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky. A Tornado Watch also remains in effect until 200 AM CDT for
south central Kentucky.
&&
LAT...LON 3696 8616 3704 8612 3705 8579 3686 8582
TIME...MOT...LOC 0110Z 275DEG 35KT 3698 8608
$$
KYC009-170145-
/O.CON.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Barren KY-
810 PM CDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
BARREN COUNTY...
At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Glasgow, moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Glasgow around 815 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oil
City, Bristletown, Red Cross, Pritchardsville, Lecta, Glasgow
Municipal Airport, Haywood, Beckton, Carden, and Bon Ayr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3696 8616 3704 8612 3705 8579 3686 8582
TIME...MOT...LOC 0110Z 275DEG 35KT 3698 8608
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BJS547
WWUS53 KLMK 170128
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
828 PM CDT Fri May 16 2025
KYC009-170145-
/O.CON.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Barren KY-
828 PM CDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EAST
CENTRAL BARREN COUNTY...
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glasgow, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Barren County, including the following locations...
Lecta and Slick Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3694 8591 3705 8588 3705 8579 3692 8581
TIME...MOT...LOC 0128Z 279DEG 32KT 3695 8587
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BJS533 WWUS53 KLMK 170133 SVSLMK Severe Weather Statement National Weather Service Louisville KY 833 PM CDT Fri May 16 2025 KYC009-170143- /O.CAN.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/ Barren KY- 833 PM CDT Fri May 16 2025 ...THE TORNADO WARNING FOR EAST CENTRAL BARREN COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 200 AM CDT for south central Kentucky. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Louisville. && LAT...LON 3694 8591 3705 8588 3705 8579 3692 8581 TIME...MOT...LOC 0132Z 279DEG 32KT 3694 8581 $$ BJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 16, 6:07 PM CDT, 1 hour 48 minutes earlier. Its key messages:
- * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible.
Area forecast discussion, May 16, 6:07 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Louisville KY Issued by National Weather Service Kansas City/Pleasant Hill MO 707 PM EDT Fri May 16 2025 .KEY MESSAGES... * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 443 PM EDT Fri May 16 2025 A significant severe weather outbreak is forecast across the western Ohio Valley this afternoon and tonight. Currently across our region, earlier clouds and rain have moved out and we've begun to heat up. Temperatures were generally in the upper 70s to the lower 80s across the region with the urban heat island in the lower 80s. Satellite imagery shows where buoyancy is located, which is just south of the I-64 corridor where the cloud field clearly shows horizontal convective rolls indicative of strong deep layer shear. ACARS soundings out of SDF show that CINH is just about eliminated while BNA is free and clear of any capping. We've seen some convection try to fire down in the Lake Cumberland area. This is in area of localized surface mass convergence. An outflow boundary from previous convection extending east into JKL's area will likely continue to wash out with time. Convection down there has continued to struggle. There appears to be a boundary extending from roughly Somerset northwestward to about Owensboro. Latest WoFS runs along with the operational HRRR suggest that some isolated-scattered convection may try and get going along that boundary. If so, model proximity soundings would suggest supercellular development posing an all hazard risk. The main severe weather risk will come later this evening as an impressive band of supercells across western IL and eastern MO works eastward into southern IN and western KY. We're still seeing a bit of variance in trying to time this stuff through the region. So for this update, it appears that this activity would move into our western area by early evening and then into the I-65 corridor by mid- evening. This activity could surge a bit more as the cold pool gets more established and it can get into the Bluegrass/Lexington area by mid-late evening. This line will be capable of producing damaging swaths of wind. Wind gusts of 65-75 mph will be possible with this line, especially in the apex of the surges. QLCS tornadoes are likely as well as the low-level jet axis will increase across the region this evening resulting in very favorable hodographs. Large hail will be possible within the squall line as well. However, the larger hail will be more confined to any discrete supercell. Plentiful CAPE in the 0-15C layer and steep low-mid level lapse rates suggests that 1-2.5 inch hail could occur. Later tonight, there is a possibility that the squall line could become more east-west oriented down across southern KY. If this were to occur, training of heavy convection would occur resulting in an increased flood risk. Given the rainfall this morning and the possibility of this scenario playing out, a Flash Flood Watch was issued earlier today to cover this threat. Most of the convective activity with the line should exit our area in the 1-2 AM EDT time frame. Bottom line, significant severe weather is possible late this afternoon and this evening. Make sure you have multiple ways to receive warnings and a plan in place should a warning be issued! Drier, cooler and less humid weather is expected for Saturday with highs in the lower-mid 70s over southern IN and upper 70s to lower 80s down across southern KY. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 443 PM EDT Fri May 16 2025 Saturday Night through Monday Night... Dry conditions are expected Saturday night with lows in the upper 50s to around 60. For Sunday, we'll see some weak ridging build in from the west. A low-level flow will allow for some moisture return across western and southern KY could result in some scattered showers. Highs on Sunday will be in the upper 70s with a few 80s down across southern KY. By Sunday night, upper level ridging will build slightly more northward into the region. A warm frontal boundary is expected to lift northward through the region bringing additional showers and storms to the region. Lows Sunday night will be in the upper 50s north of the front, but south of the front overnight lows will be in the low-mid 60s. By Monday and into Monday night, the warm front is likely to stall out across the region with areas of showers and storms. Model soundings do show some instability and adequate shear for organized storms. Though, the best shear/instability remains well west of our region. ML guidance agrees with this, but does have some low probabilities out in our western area. Highs will range from the mid-upper 70s over the Bluegrass to the lower 80s over the southwest area. Lows Monday night will be in the 60s. Tuesday through Friday... Upper level low over the northern Plains will get into a Rex block type pattern by late Tuesday and into Wednesday. Aforementioned warm front will remain in our region and will serve as a focus for additional shower and thunderstorm development. Some strong/severe storms are possible as the low and frontal boundary pass through the region. Highs Tuesday will be in the upper 70s to the lower 80s with overnight lows in the upper 50s/lower 60s. Highs Wednesday look to be cooler with readings in the upper 60s to lower 70s. Upper low looks to move from the Midwest into the Great Lakes region by Thursday with the Ohio Valley remaining in a cool cyclonic flow. We'll likely need to keep some scattered showers in at least for Thursday with drier weather for Friday. Highs both days will be in the upper 60s to the lower 70s with overnight lows in the upper 40s to the lower 50s. && .AVIATION /00Z TAFS THROUGH 06Z SUNDAY/ ... Issued at 707 PM EDT Fri May 16 2025 The primary concern for this issuance is the timing into each terminal of convection and the then the timing of the exiting in the southeast portion of the area tonight. A couple areas of concern initially. 1) The supercell in southern KY is tracking east, right toward KBWG. Timing the leading edge of this cell into that terminal gives an arrival time of 00Z. Going forecast had this depicted but have refined the timing of this cell to move east of KBWG by 02Z. It looks like there could be a lull in activity at this site the 2) the main line moves through the area overnight. It looks like the scattered supercells developing along the front will merge/ develop into a line of storms that tracks through the entire area. So have tried to time the front through which ends convection from 03Z to 06-07Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && SHORT TERM...MJ LONG TERM...MJ AVIATION...CDB
Hazardous weather outlook, May 16, 3:58 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 458 PM EDT Fri May 16 2025 KYZ039>041-045>049-053>057-063>067-073>078-081-082-172100- Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine- Clark KY-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ033>038-042-043-172100- Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Bourbon-Nicholas- 458 PM EDT Fri May 16 2025 This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-029>032-172100- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt- Jefferson-Oldham-Trimble- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026>028-061-062-070>072-172100- Ohio-Grayson-Hardin-Butler-Edmonson-Logan-Warren-Simpson- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville.
In the hours before
Local storm report, May 16, 7:29 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
829 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Hail 5 NW Waterford 38.09N 85.48W
05/16/2025 E0.75 Inch Bullitt KY Public
Report from mPING: Dime (0.75 in.).
&&
SRWSpecial weather statement, May 16, 7:36 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
836 PM EDT Fri May 16 2025
KYZ053-063>065-170100-
Hart KY-Taylor KY-Larue KY-Green KY-
836 PM EDT Fri May 16 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREEN...
SOUTHEASTERN LARUE...NORTHEASTERN HART AND NORTHWESTERN TAYLOR
COUNTIES THROUGH 900 PM EDT/800 PM CDT/...
At 836 PM EDT/736 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Bonnieville, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Munfordville, Bonnieville, Wabash, Bloyd, Lobb, Logsdon Valley,
Linwood, Hammonville, Mount Sherman, and Coakley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
central Kentucky.
&&
LAT...LON 3725 8599 3735 8604 3754 8562 3754 8561
3755 8560 3753 8559 3752 8556 3753 8556
3753 8555 3755 8555 3735 8543
TIME...MOT...LOC 0036Z 249DEG 37KT 3736 8587
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
WebbLocal storm report, May 16, 7:47 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
847 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail 1 NW Bowling Green 36.99N 86.46W
05/16/2025 U1.25 Inch Warren KY Public
&&
KDWLocal storm report, May 16, 7:49 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
849 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Hail 1 NNW Bowling Green 36.99N 86.45W
05/16/2025 M1.00 Inch Warren KY Trained Spotter
&&
KDWLocal storm report, May 16, 7:50 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
850 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail Plum Springs 37.02N 86.38W
05/16/2025 M1.00 Inch Warren KY Trained Spotter
&&
KDWLocal storm report, May 16, 7:53 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
853 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Hail Alton 38.09N 84.93W
05/16/2025 M1.00 Inch Anderson KY Dept of Highways
&&
SRWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:08 PM CDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more | 3 hr |
| May 16, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Scott, Shelby and 2 more | 33 min |
| May 16, 7:22 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Logan, Warren | 38 min |
| May 16, 7:23 PM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 52 min |
| May 16, 7:26 PM CDT | Special Weather Statement | LMK | Nelson | 19 min |
| May 16, 7:36 PM CDT | Special Weather Statement | LMK | Hart | 24 min |
| May 16, 7:45 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Nicholas, Scott and 1 more | 45 min |
| May 16, 7:59 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe, Warren | 46 min |
| May 16, 8:08 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 37 min |
| May 16, 8:13 PM CDT | Tornado Warning | LMK | Hancock, Ohio | 47 min |
| May 16, 8:24 PM CDT | Tornado Warning | LMK | Adair, Barren, Cumberland, Metcalfe | 51 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Cumberland, Green, Hart, Metcalfe and 2 more | 44 min |
| May 16, 8:33 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 27 min |
| May 16, 8:39 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 21 min |
| May 16, 8:41 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Logan, Ohio and 1 more | 49 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 47 min |
| May 16, 8:51 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 24 min |
| May 16, 8:54 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Jefferson, Oldham, Shelby | 51 min |
| May 16, 8:55 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Oldham and 2 more | 35 min |
| May 16, 8:59 PM CDT | Special Weather Statement | LMK | Madison | 16 min |
| May 16, 9:05 PM CDT | Tornado Warning | LMK | Adair, Russell | 40 min |
| May 16, 9:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Grayson, Hardin, Hart, Larue, Meade and 1 more | 51 min |
| May 16, 9:12 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Hardin, Hart, Larue | 33 min |
| May 16, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Nelson and 6 more | 41 min |
| May 16, 9:22 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Larue and 2 more | 38 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 12 min |
| May 16, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Green and 10 more | 50 min |
| May 16, 9:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 47 min |
| May 16, 9:45 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 45 min |
| May 16, 9:54 PM CDT | Tornado Warning | LMK | Allen, Logan, Simpson, Warren | 36 min |
| May 16, 10:03 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hart, Warren | 3 hr |
| May 16, 10:05 PM CDT | Areal Flood Advisory | LMK | Anderson, Franklin, Scott, Shelby, Spencer, Woodford | 3 hr |
| May 16, 10:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Jessamine, Lincoln and 3 more | 46 min |
| May 16, 10:21 PM CDT | Tornado Warning | LMK | Allen, Monroe, Simpson, Warren | 24 min |
| May 16, 10:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Edmonson, Green and 6 more | 49 min |
| May 16, 10:28 PM CDT | Areal Flood Advisory | LMK | Green, Larue, Marion, Taylor | 3 hr |
| May 16, 10:51 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Green, Hart and 2 more | 39 min |
| May 16, 10:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Clinton, Cumberland, Metcalfe, Monroe, Russell | 47 min |
| May 16, 11:09 PM CDT | Tornado Warning | LMK | Adair, Russell | 21 min |
| May 16, 11:19 PM CDT | Areal Flood Advisory | LMK | Barren, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 3 hr |
| May 17, 10:51 AM CDT | River Flood Warning | LMK | Butler, Warren | 19 hr |
| May 17, 2:21 PM CDT | River Flood Advisory | LMK | Edmonson | 4 hr |
| May 17, 2:21 PM CDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 5 hr |
| May 17, 5:58 PM CDT | River Flood Warning | LMK | Edmonson | 37 hr |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.